MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3 R

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3 R
Model Number 02.12.0003R
Health Effect - Clinical Codes Unspecified Infection (1930); Discomfort (2330)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 october 2020, lot 1907913: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-17.No anomalies found related to the problem.To date, 63 items of the same lot have been already sold without any similar reported event.Other devices involved in the event gmk-sphere 02.07.1203r tibial tray fixed cemented # 3 r lot.1907832 (k090988), batch review performed on 14 october 2020, lot 1907832: (b)(4) items manufactured and released on 8-jan-2020.Expiration date: 2024-12-11.No anomalies found related to the problem.To date, 136 items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0312fr insert gmk-sphere 3r 12mm lot.1906097 (k121416) batch review performed on 14 october 2020, lot 1906097: (b)(4) items manufactured and released on 30-jul-2019.Expiration date: 2024-07-13.No anomalies found related to the problem.To date, 25 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 5 months from the primary surgery due to suspected infection but the tests performed excluded infection.All components were revised and a spacer was inserted( for 3 weeks).Permanent implants were installed on (b)(6) 2020.The cause of this event is a feeling of general discomfort without real pain or instability.Dr (b)(6) decided to revise the implants because the patient was not completely satisfied during the first surgery.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3 R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10755373
Report Number3005180920-2020-00767
Device Sequence Number13737839
Product Code JWH
UDI-Device Identifier07630030825828
UDI-Public07630030825828
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Model Number02.12.0003R
Device Catalogue Number02.12.0003R
Device Lot Number1907913
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight56